# SDR F3LA200700350

- Difficulty date: November 14, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CRACK IN HOLE H4 ON THE NLG FITTING MOD (EO NR A0-53EO-20373, REV. B).  UPSIZED HOLE FROM .277 TO .309 AND RE-INSPECTED HOLE.  NO DEFECTS NOTED.  INSTALLED NEW FASTENER IAW EA NR A9-53R-12284 AND SRM 51-49-00, TABLE 18.
